8 doctors weighed in:
18 years ago, I had a bad reaction after taking asprin. I was told never to take it again. Do you agree or can I try in a doctor's office setting?
8 doctors weighed in

Dr. Luis Matos
Internal Medicine - Allergy & Immunology
5 doctors agree
In brief: Don't ever take ASA!
There are 2 types of severe allergic reactions to aspirin.
Rhinosinusitis-asthma (r-a) and urticaria-anaphylaxis (u-a). R-a reactions start off with pouring runny nose, nasal blockage, shortness of breath and severe asthma. This one is associated with nasal polyps and is also triggered by ibuprofen, Naproxen and other nsaids. U-a reactions are itchy hives alone or progress to anaphylactic shock.

In brief: Don't ever take ASA!
There are 2 types of severe allergic reactions to aspirin.
Rhinosinusitis-asthma (r-a) and urticaria-anaphylaxis (u-a). R-a reactions start off with pouring runny nose, nasal blockage, shortness of breath and severe asthma. This one is associated with nasal polyps and is also triggered by ibuprofen, Naproxen and other nsaids. U-a reactions are itchy hives alone or progress to anaphylactic shock.
Dr. Luis Matos
Dr. Luis Matos
Thank
Dr. Gary Steven
Internal Medicine - Allergy & Immunology
In brief: More info needed
It depends what your " bad" reaction was.

In brief: More info needed
It depends what your " bad" reaction was.
Dr. Gary Steven
Dr. Gary Steven
Thank
Dr. Claude Parola
Internal Medicine
In brief: What kind?
What kind of reaction did you have? If it was an anaphylactic reaction, i would suggest never to take it again.

In brief: What kind?
What kind of reaction did you have? If it was an anaphylactic reaction, i would suggest never to take it again.
Dr. Claude Parola
Dr. Claude Parola
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
13 years in practice
382K people helped
Continue
107,000 doctors available
Read more answers from doctors